# SDR MASA2010030300171

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 30,273 hours, 23,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT HALF OF EMERGENCY FLOOR LIGHTING INOP.  RE-SECURED LIGHT STRIP CONNECTOR, OP CHECK GOOD.
